# SDR DALA2018032902040

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 55,960 hours, 20,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE INTERNAL DOUBLER AFT AREA,  ON THE POWER RECEPTACLE CUT OUT.   REPAIRED IAW SRM 53-10-15, REPAIR 4.
